# SDR LD22001F00006

- Difficulty date: July 6, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N83M
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 557
- Engine: Rroyce BR700710A110
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 1159SC15043
- Part serial: XW010
- Condition: Cracked
- Location: Nr 2 Brake
- Part time: 468 hours
- Component: Brake, Dunlop
- Component part number: AHA2163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE ASSEMBLY - SMALL CRACKS WERE FOUND IN THE NR 1 ROTOR DURING PREFLIGHT INSPECTION.  BRAKE WAS REPLACED WITH AN OVERHAULED UNIT.
